# SDR AWXA200400141

- Difficulty date: February 3, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 10,257 hours, 3,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: A6231
- Condition: Delaminated
- Location: Zone 500 - Left
- Part time: 20,992 hours, 8,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT INSPECTION FOUND THE LT OVERWING EMERGENCY EXIT SLIDE DELAMINATED.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY EXIT SLIDE IAW T/C R1A25301.
